Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Central limit theorem for Banach space valued fuzzy random variables


Authors: Frank N. Proske and Madan L. Puri
Journal: Proc. Amer. Math. Soc. 130 (2002), 1493-1501
MSC (2000): Primary 60F05; Secondary 46B09
Published electronically: October 23, 2001
MathSciNet review: 1879975
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a central limit theorem for Borel measurable nonseparably valued random elements in the case of Banach space valued fuzzy random variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60F05, 46B09

Retrieve articles in all journals with MSC (2000): 60F05, 46B09


Additional Information

Frank N. Proske
Affiliation: Abt. Math. III, Universität Ulm, 89069 Ulm, Germany
Address at time of publication: Department of Mathematics, University of Oslo, 1053 Blindern, 0316 Oslo, Norway
Email: frproske@metronet.de, proske@math.uio.no

Madan L. Puri
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: puri@indiana.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06208-6
PII: S 0002-9939(01)06208-6
Received by editor(s): May 20, 2000
Received by editor(s) in revised form: November 22, 2000
Published electronically: October 23, 2001
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 2001 American Mathematical Society